# SDR 02FDEA00847

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DOUBLER BS 680, STR 27R, WL 147.  CORROSION WAS FOUND TO BE OUT OF LIMITS AT BS 680, STR 27R, WL 147.  REPAIRED AREA IAW EA  AND SRM.
